# SDR 9722899103

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SID INSPECTION, FOUND CORROSION AROUND AND UNDER LOWER FORWARD DOOR STOP BRACKET ON LOWER FORWARD CARGO DOOR JAMB (REF SID PSE 52.09.001).  REMOVED CORROSION, ALODINED, AND FR PRIMED PER SRM 53-01, FIG 1.
